MAUDE Adverse Event Report: AURIS HEALTH, INC. MONARCH BRONCHOSCOPE; BRONCHOSCOPE (FLEXIBLE OR RIGID) AND ACCESSORIES

AURIS HEALTH, INC. MONARCH BRONCHOSCOPE; BRONCHOSCOPE (FLEXIBLE OR RIGID) AND ACCESSORIES
Model Number MBR-000211-B
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pneumothorax (2012)
Date of Event 08/05/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that during monarch bronchoscopy procedure patient experienced pneumothorax.Lesion in the lingula 1.7 x 9 cm.Lesion was peripheral.Chest tube was placed, the patient was hospitalized, and released on (b)(6) 2022.The case was completed and the physician did not attribute the event to the monarch specifically.Other instruments used in this case were the arcpoint needle, olympus cytology brush, olympus micro brush, and olympus endojaw disposable biopsy forceps.
 
Additional Manufacturer Narrative
The root cause of the reported event is related to a known inherent risk of the device and procedure as documented in the labeling.No corrective action is required at this time.During the investigation of this returned device, a visual inspection found no external damage of the device or its return packaging.The ability of the device to latch was tested on multiple test fixtures as well as an in-house monarch system on both instrument device manipulators (idm).Structural dimensional verification confirmed all measurements to be within specification.Bench testing was performed on the returned device to verify electrical functionality of the camera, light emitting diode (led), and electromagnetic sensors (em).The result of the tests found the device to be within specifications.The device was then loaded to an in-house system and driven through a lung model.The device functioned as expected.Based on the results from the examination, the monarch bronchoscope used on the monarch platform has met specifications and there were no issues found with the monarch bronchoscope.Risk document number: 105-000198-01, rev.E, monarch bronch risk management report.

Brand Name
MONARCH BRONCHOSCOPE
Common Device Name
BRONCHOSCOPE (FLEXIBLE OR RIGID) AND ACCESSORIES
Manufacturer (Section D)
AURIS HEALTH, INC.
150 shoreline dr.
redwood city CA 94065
Manufacturer (Section G)
AURIS HEALTH, INC.
150 shoreline dr.
redwood city 94065
Manufacturer Contact
harminder kaur
150 shoreline dr.
redwood city, CA 94065
5106057113
MDR Report Key15370487
Report Number3014447948-2022-00028
Device Sequence Number6090086
Product Code QNW
UDI-Device IdentifierB634MBR000211B0
UDI-Public+B634MBR000211B0/14D20221107E
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K203614
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/07/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/07/2022
Device Model NumberMBR-000211-B
Device Catalogue NumberMBR-000211-B
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/15/2022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/08/2022
Initial Report FDA Received Date09/07/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/07/2022
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexUnknown